Thomas Schick
Thomas Schick
Professur, Mathematisches Institut der Georg-August-Universität Göttingen
Verified email at math.uni-goettingen.de - Homepage
Title
Cited by
Cited by
Year
Approximating L2‐invariants and the Atiyah conjecture
J Dodziuk, P Linnell, V Mathai, T Schick, S Yates
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1102003
On a question of Atiyah
RI Grigorchuk, P Linnell, T Schick, A Żuk
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 331 (9), 663-668, 2000
1082000
On the equivalence of geometric and analytic K-homology
P Baum, N Higson, T Schick
Pure Appl. Math. Q. 3, 1-24, 2007
1042007
Smooth K-theory
U Bunke, T Schick
Astérisque 328, 45-135, 2009
922009
-torsion of Hyperbolic Manifolds of Finite Volume
W Lück, T Schick
Geometric & Functional Analysis GAFA 9 (3), 518-567, 1999
891999
A counterexample to the (unstable) Gromov–Lawson–Rosenberg conjecture
T Schick
Topology 37 (6), 1165-1168, 1998
891998
The spectral measure of certain elements of the complex group ring of a wreath product
W Dicks, T Schick
Geometriae Dedicata 93 (1), 121-137, 2002
842002
On the topology of T-duality
U Bunke, T Schick
Reviews in Mathematical Physics 17 (01), 77-112, 2005
812005
𝐿²-determinant class and approximation of 𝐿²-Betti numbers
T Schick
Transactions of the American Mathematical Society 353 (8), 3247-3265, 2001
812001
Bordism, rho-invariants and the Baum-Connes conjecture
P Piazza, T Schick
J. Noncommut. Geom. - arXiv preprint math/0407388 1, 27--111, 2007
68*2007
A model for the universal space for proper actions of a hyperbolic group
D Meintrup, T Schick
arXiv preprint math/0209163, 2002
672002
Uniqueness of smooth extensions of generalized cohomology theories
U Bunke, T Schick
Journal of Topology 3 (1), 110-156, 2010
602010
L2-index, KK-theory, and connections
T Schick
arXiv preprint math/0306171, 2003
602003
Manifolds with boundary and of bounded geometry
T Schick
Mathematische Nachrichten 223, 103-120, 2000
602000
Enlargeability and index theory
B Hanke, T Schick
J. Differential Geom. - arXiv preprint math/0403257 74, 293--320, 2006
592006
Rho-classes, index theory and Stolz’positive scalar curvature sequence
P Piazza, T Schick
Journal of Topology 7 (4), 965-1004, 2014
572014
The space of metrics of positive scalar curvature
B Hanke, T Schick, W Steimle
Publications mathématiques de l'IHÉS 120 (1), 335-367, 2014
542014
THE TOPOLOGY OF T-DUALITY FOR Tn-BUNDLES
U Bunke, P Rumpf, T Schick
Reviews in Mathematical Physics 18 (10), 1103-1154, 2006
532006
Various L2-signatures and a topological L2-signature theorem
W Lück, T Schick
High-dimensional manifold topology, 362-399, 2003
502003
Integrality of -Betti numbers
T Schick
Mathematische Annalen 317 (4), 727-750, 2000
462000
The system can't perform the operation now. Try again later.
Articles 1–20